T Nation

Stopped HCG 4 Days Ago, Balls Aching Bad Today

So I finally put away the HCG that seemed to be giving me high BP and anxiety. I’ve been feeling better so far I’d say. Last shot of HCG was 4 days ago.

Noticed today a pretty strong aching in my balls. This is more on the level of blue balls.

I think I crashed my E2 last week, and haven’t (successfully) had sex since. I’m wondering if that’s what’s causing it, or if this is why guys use HCG.

Not terribly worried, just curious.

Welcome to the first symptoms of T mono self induced organ failure.
The low dull ach is the first. Wait until you are just sitting there watching TV and you get a sharp stabing pain like someone just stuck a 23ga needle in your nut. When those feeling go away then you notice your nuts feel like they are melting and have lost about 25% of their size. An its not over yet. One morning you wake up and your nuts, what is left of them, have pulled up into you body like when you were 11 years old.

Or maybe he will experience none of that like most on this board.

2 Likes

I think this is one the best examples of why people need to find out if they are primary or secondary.

I am now in my 3rd week of my self induced experiment with adding HCG to my protocol. I am primary, and had no issues whatsoever with aching and very little shrinkage after 8 months of being on T mono therapy. Basically my nuts were already not functioning properly.

HCG in my opinion (for primary guys), and so far this has been proven correct in my case, can only serve as being beneficial for keeping LH receptors firing and may help to support healthy adrenal function. Ironically, this may not prove to be ANY more advantageous than a good quality adrenal support supplement (this will be my next experiment).

So far I have noticed a small elevation of BP for the first week or so, which has seemed to level back out. I also have noticed a slight improvement in the last week to an intermittent ED, where the erections seem to be easier to maintain.

So do you need HCG? From what I am seeing, if you are secondary and have trouble with aching testicles, or are trying to maintain fertility, or if you want to be able to get away with a little less testosterone per dose…HCG would be a good addition to your protocol IF you are not extremely overweight and have the propensity for excess aromatase.

If you are primary, you might come out a lot cheaper with a good quality adrenal support supplement and give yourself the gift of poking fewer holes per week into your body.

Just my opinions and observations so far, which may be subject to change over the course of my 12 week experiment.

4 Likes

I am only stating what happened to me when I started TRT using my PCP who put me on T mono and 6 months later I was in serous trouble. E2 over range prolactin over range, HCT 54% and of course my ball issue posted above. Based only on my own experience I will never recommend T mono to anyone.
Can some one get by without any of this happening to them, sure. As for the statement “most on this board” What do you think we have 10 maybe 15 active daily posters. That is not a very good sample of all the men on TRT.

When I dropped my hcg from my trt protocol, my balls ached for about a week. All gone now luckily.

So HCG fixed E2 and prolactin for you?

Thanks for the detailed post…I may have had more energy on HCG, but still not totally sure. I admittedly got a little too excited the first couple weeks throwing in AIs and then balancing it out with beer. Not smart, and once this levels out, I’m writing a post on that to help others.

Defy thinks I’m a cross between pri/sec in that I have a pituitary tumor and may also have some leydig cell damage. From what other doctors have said, my LH is usually fantastic, my FSH is always low, and my T “could be better.” In my case, my FT was the big red flag.

Anyways, I’m currently planning to ride out just T until the end of July then add HCG in again and see how I feel. I want my E2 to level out again too. It’s been a week now since I took Aromasin, and I’m just starting to feel better.

Well then your post was a little misleading.